# SDR SWIA2021091360952

- Difficulty date: July 24, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360-364 S26lr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY INNER SKIN FROM FS360.00 TO FS364.00 BETWEEN STR 26L AND STR 26R HAS SPOTS OF CORROSION    (C-CHECK RO 9/8/2021)   CORROSION ON INNER SKIN FROM FS360.00 TO FS364.00 BETWEEN STR26L AND STR 26R WAS REMOVED AND FOUND TO BE WITHIN LIMITS AND FINISH RE-APPLIED AS REQUIRED REF. REO 690-53-21-1410 REV. -- DATED 2021-07-29. COMPLIED WITH 51-900-1002-SKY
